# SDR CA100611001

- Difficulty date: May 19, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Urocop EC 130 B4
- Aircraft time: 1,823 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Condition: Seized
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

ACFT LANDED AND START WAS ATTEMPTED WITH HIGH T4, START ABORTED, SECOND START WAS ATTEMPED WITH SAME RESULT ACFT REMAINED OVERNIGHT.  DURING START ATTEMP THE FOLLOWING MORNING THE AXIAL COMPRESSOR WHEEL WAS FOUND SEIZED. ENGINE WAS REMOVED AND SENT FOR INVESTIGATION AND REPAIR.  RENTAL ENGINE WAS INSTALLED AND ACFT RETURNED TO SERVICE.  INTERNAL FAILURE REASON UNKNOWN AT THIS TIME.
